Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 6, Pages 878–886 (Mi mz10960)  

On the Divergence of Fourier Series in the Spaces $\varphi(L)$ Containing $L$

M. R. Gabdullinab

a Institute of Mathematics and Computer Science, Ural Federal University, Ekaterinburg
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: The paper deals with the question of the divergence of Fourier series in function spaces wider than $L=L[-\pi,\pi]$, but narrower than $L^p=L^p[-\pi,\pi]$ for all $p\in(0,1)$. It is proved that the recent results of Filippov on the generalization to the space $\varphi(L)$ of Kolmogorov's theorem on the convergence of Fourier series in $L^p$, $p\in(0,1)$, cannot be improved.

Keywords: Fourier series, the space $\varphi(L)$, the spaces $L^p$, $p\in(0,1)$, convergence of Fourier series, integrable function.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.A03.21.0006
This work was supported by the Program of State Support for Leading Universities of the Russian Federation under cintract 02. A03.21.0006 of August 27, 2013.


DOI: https://doi.org/10.4213/mzm10960

Full text: PDF file (458 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:6, 861–869

Bibliographic databases:

UDC: 517
Received: 08.12.2014
Revised: 18.10.2015

Citation: M. R. Gabdullin, “On the Divergence of Fourier Series in the Spaces $\varphi(L)$ Containing $L$”, Mat. Zametki, 99:6 (2016), 878–886; Math. Notes, 99:6 (2016), 861–869

Citation in format AMSBIB
\Bibitem{Gab16}
\by M.~R.~Gabdullin
\paper On the Divergence of Fourier Series in the Spaces~$\varphi(L)$ Containing~$L$
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 6
\pages 878--886
\mathnet{http://mi.mathnet.ru/mz10960}
\crossref{https://doi.org/10.4213/mzm10960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507452}
\elib{https://elibrary.ru/item.asp?id=26414311}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 6
\pages 861--869
\crossref{https://doi.org/10.1134/S0001434616050242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382176900024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977111318}


Linking options:
  • http://mi.mathnet.ru/eng/mz10960
  • https://doi.org/10.4213/mzm10960
  • http://mi.mathnet.ru/eng/mz/v99/i6/p878

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:253
    Full text:16
    References:41
    First page:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021